# SDR 2004F00280

- Difficulty date: August 8, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N404GJ
- Make and model: Bag JETSTM3101
- Aircraft serial: 754
- System (JASC): 3250 · Landing Gear Steering System
- Part: Roll Pin
- Part number: 125X1
- Condition: Sheared
- Location: Nose Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAILED WHILE ENTERING RUNWAY.  ADVISED TOWER OF ABORT AND REJECTED THE TAKEOFF AT VERY LOW SPEED, APPROX 20 KNOTS AND RETURNED TO HOME BASE.  REMOVED AND REPLACED SHEARED ROLL PIN.  AIRCRAFT RETURNED TO SERVICE.  (M)
